# SDR USAA2010062291214

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 1,640 hours, 674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR2007
- Condition: Low Pressure
- Location: L3 Door
- Part time: 1,640 hours, 674 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1797 - LAS - EES - CHECK 3L PRESSURE ON CIDS PANEL.  PRESSURE ON THE SLIDE IS IN THE GREEN.  MAINTENANCE FOUND 3L DOOR ASSIST BOTTLE LOW, SERVICED PER AIRBUS MAINTENANCE MANUAL.
